TITLE

Mumford-Shah minimizers on thin plates

AUTHOR(S)
David, Guy
PUB. DATE
October 2006
SOURCE
Calculus of Variations & Partial Differential Equations;Oct2006, Vol. 27 Issue 2, p203
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We show that limits of Mumford-Shah minimizers in product domains O = O'� (0, t), t small, are Mumford-Shah minimizers in one less dimension. The main ingredient of the proof is a symmetry argument from Dal Maso, Morel, and Solimini.
ACCESSION #
21589657

 

Related Articles

  • Lie symmetries and group classification of a class of time fractional evolution systems. Qing Huang; Shoufeng Shen // Journal of Mathematical Physics;2015, Vol. 56 Issue 12, p1 

    In this paper, the Lie group method is developed to study a class of time fractional evolution systems. As an application, the complete group classification of a system of two component fractional evolution equations with an arbitrary function is performed. The admitted symmetries of all...

  • Sharp energy estimates for nonlinear fractional diffusion equations. Cabré, Xavier; Cinti, Eleonora // Calculus of Variations & Partial Differential Equations;Jan2014, Vol. 49 Issue 1/2, p233 

    We study the nonlinear fractional equation $$(-\Delta )^su=f(u)$$ in $$\mathbb R ^n,$$ for all fractions $$0

  • Second Order Fractional Symmetric Duality. Ahmad, I.; Husain, Z. // Southeast Asian Bulletin of Mathematics;2014, Vol. 38 Issue 1, p1 

    A pair of Mond-Weir type second order symmetric dual fractional problems is formulated; weak, strong and converse duality theorems are established under pseudobonvexity and pseudoboncavity assumptions. At the end, self duality is also discussed.

  • Fekete-Szegö Problem for a Generalized Subclass of Analytic Functions. ORHAN, HALIT; YAGMUR, NIHAT; CAGLAR, MURAT // Kyungpook Mathematical Journal;Mar2013, Vol. 53 Issue 1, p13 

    In this present work, the authors obtain Fekete-Szegö inequality for certain normalized analytic function f(z) defined on the open unit disk for which λβz³(L(a,c) f (z)) '''+2λβ + λ - β) z² (L (a, c) f (z)) '' + z (L (a,c) f (z))'/λβz² (L(a,c) f (z))'' + (λ...

  • Lie jets and symmetries of prolongations of geometric objects. Shurygin, V. // Journal of Mathematical Sciences;Sep2011, Vol. 177 Issue 5, p758 

    The Lie jet Lλ of a field of geometric objects λ on a smooth manifold M with respect to a field θ of Weil A-velocities is a generalization of the Lie derivative Lλ of a field λ with respect to a vector field v. In this paper, Lie jets Lλ are applied to the study of A-smooth...

  • INNER FUNCTIONS, BLOCH SPACES AND SYMMETRIC MEASURES. ALEKSANDROV, A. B.; ANDERSON, J. M.; NICOLAU, A. // Proceedings of the London Mathematical Society; 

    Schwarz's lemma asserts that analytic mappings from the unit disc into itself decrease hyperbolic distances. In this paper, inner functions which decrease hyperbolic distances as much as possible, when one approaches the unit circle, are constructed. Actually, it is shown that a quadratic...

  • Fractional Hardy-Lieb-Thirring and Related Inequalities for Interacting Systems. Lundholm, Douglas; Nam, Phan; Portmann, Fabian // Archive for Rational Mechanics & Analysis;Mar2016, Vol. 219 Issue 3, p1343 

    We prove analogues of the Lieb-Thirring and Hardy-Lieb-Thirring inequalities for many-body quantum systems with fractional kinetic operators and homogeneous interaction potentials, where no anti-symmetry on the wave functions is assumed. These many-body inequalities imply interesting one-body...

  • Convergence to fractional kinetics for random walks associated with unbounded conductances. Barlow, Martin; Černý, Jiří // Probability Theory & Related Fields;Apr2011, Vol. 149 Issue 3/4, p639 

    We consider a random walk among unbounded random conductances whose distribution has infinite expectation and polynomial tail. We prove that the scaling limit of this process is a Fractional-Kinetics process-that is the time change of a d-dimensional Brownian motion by the inverse of an...

  • Erratum to: Convergence to fractional kinetics for random walks associated with unbounded conductances. Barlow, Martin; Černý, Jiří // Probability Theory & Related Fields;Apr2011, Vol. 149 Issue 3/4, p675 

    No abstract available.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics